It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Infertility Message Board


Infertility Board Index
Board Index > Infertility | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am currently on my 4th day out of 10 on provera. I feel like im getting cramps and a little achy. For those who have taken it before when should I expect my period... will it usually come after I stop the last pill or can it start before Im done with the pills? What are typical side effects? Thanks:)
Hey Pup - I had one totally random cycle about a year ago where I went 8 weeks without a period (and believe me I tested plenty to confirm I wasn't preg). My doc put me on Provera for 7 days and told me that I'd start my period up to 7 days after my last pill. And I'm pretty sure it was exactly 7 days after my last pill that AF came. I don't recall any side effects... could it be that your symptoms are an indication that AF would have come without the Provera? Might want to check with your doc cause I never asked about whether the Provera would interfere with an impending period.

Good luck to you!!!!
Hi Puppy, I'm new to the boards, but thought I'd help ya out abit!
I actually just finished a 10 day cycle of Provera. I have PCOS so they give to to me often to jump start my period. I have taken as long as 8 days after my last pill to start, but I normally start right about day 12. So I take the pill for 10 days, and two days later it comes. It's light, just some spotting, for the first 3 days, and then it gets heavier, and is usually accompanied by some heavy cramping. There are different side effects, the one that I experience is just feelin' terrible. The whole time I'm on it I experience nausea, especially after I eat. Hopefully I've helped ya out a bit! Hang it there! Goodluck!
i just took 5 days at 10mg of provera for the first time. i was VERY tired on it but other than that ok. I got kinda a period 2 days after i stopped it. It was 1 day of flow and a few days of spotting
I've taken Provera for 5 days and also for 7 days, but never for 10. When I'm done taking the 5 or 7 day course, I usually get my period about a week later. I don't think I've ever had any cramping or other side effects while taking the pills.





All times are GMT -7. The time now is 01:49 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!